# SDR FDEA201007042344

- Difficulty date: July 4, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 60,831 hours, 10,312 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC24443
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP OTBD LOWER SURFACE FOUND WITH DENTS AT STA XIFH 293.910 TO XIFH 299.680.  REPAIR CARRIED OUT AT RT WING INBOARD FLAP OUTBOARD LOWER SEGMENT AS PER SRM 57-50-01 FIG 201 REV 43. REPAIR CLASSIFIED MINOR AS PER GMM 6-2-100 REV 110.
